MathSciNet Relay Station
MathSciNet bibliographic data
MR2379370 35K57 (35B10 35B35 35K50 37N25 92B20)
Lou, Xuyang; Cui, Baotong; Wu, Wei On global exponential stability and existence of periodic solutions for BAM neural networks with distributed delays and reaction-diffusion terms. Chaos Solitons Fractals 36 (2008), no. 4, 1044–1054.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement